# SDR MASA2016101512457

- Difficulty date: October 15, 2016
- Submitted: October 15, 2016
- Operation: Air carrier
- Aircraft: N87318
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 4,472 hours, 2,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT INOP.  REPLACED BATTERY.
